# SDR SWAA2024010326871

- Difficulty date: December 1, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FASTENER HOLE BS 277 - 295 BL0 WL 208<[01] REMOVED AND REPLACED INTERCOSTAL BS 277 - 295 BL0 WL 208 I.A.W SRM 51-10-02-0G-0 PAR 9.C. SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] VERIFIED CORRECTIVE ACTION STEPS AND MEASUREMENT TABLE.
